# SDR UIEA2011032800163

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,239 hours, 14,474 cycles
- Engine: Ge CF650E2
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, GOUGE DAMAGE TO THE RT INBD ELEVATOR LOWER PANEL WAS FOUND.  THE DAMAGE OCCUPIES AN AREA OF APPROX 4.5-IN BY 3-IN AND LOCATED AT 23-IN FROM THE T/E AND 59-IN FROM THE INBD EDGE. (DISPOSITION WAS MADE TO FILL THE DAMAGE WITH BMS 5-25 POTTING COMPOUND OR EQUIVALENT AND APPLY SPEED TAPE OVER THE DAMAGED AREA AS A TIME LIMITED REPAIR.  IT IS INSTRUCTED TO SCHEDULE REPEAT INSP AT EVERY 1 CYCLE AND ACCOMPLISH A PERMANENT REPAIR AT THE NEXT A-CHECK.)
